# SDR JR2R20230519762

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 17,477 hours, 10,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003264001
- Condition: Corroded
- Part time: 17,477 hours, 10,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN THE FWD DRY AREA AT THE AFT CORNER OF THE LAV ON FR16
